Top answers from doctors based on your search:
Disclaimer

Paxil dizziness

A 53-year-old female asked:
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
NO!: That is much too long. Something else is causing the dizziness
1
1 thank
Dr. Heidi Fowler
24 years experience Psychiatry
No: Discontinuation syndrome from stopping Paxil would have begun shortly after the medication was discontinued.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 24-year-old female asked:
Dr. Jonathan Shedler
13 years experience Clinical Psychology
It may be: Paxil (paroxetine) can cause dizziness in some people. Talk to your doctor and consider tapering off the Paxil (paroxetine) or switching to a differe ... Read More
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Paxil (paroxetine): Yes, common & dose-related.
A 42-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Paxil (paroxetine): Both are sedating to some, depending on the dose, but the xr form is longer-acting.
1
1 thank
Dr. Heidi Fowler
24 years experience Psychiatry
Paxil - Paxil CR: Both Paxil & Paxil CR have potential for sedation but symptoms are sometimes minimized when taking a controlled release formula.
A 24-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Paxil (paroxetine) side effects: Paxil (paroxetine) is a medication for treatment of depression. Symptoms of fatigue, headache, food cravings are likely symptoms of depression. Mouth ... Read More
2
2 thanks
A 42-year-old female asked:
Dr. Alfredo Soto
25 years experience Psychiatry
Yes: Dizziness is a common side effect of paxil, (paroxetine) even when increasing the dose. It should improve over time, but if you are still dizzy after ... Read More
2
2 thanks
A 34-year-old female asked:
Dr. Dia Arpon
Dr. Dia Arpon answered
25 years experience Psychiatry
Yes: However it should get better the longer you are on it. Usually in 3-5 days. If you can't tolerate it you may want to switch to another one.
A 33-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
? SSRI Withdrawal: Syndrome? Dear bunny, it sounds like you may be having a ssri withdrawal syndrome. (although i don't know about the craving sex part.) please let y ... Read More
A 19-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Check blood pressure: It may be low blood pressure and it's not a common side effect of Paxil, (paroxetine) but I have heard of it. Do tell your Dr and have a full exam aro ... Read More
A 32-year-old female asked:
Dr. Austina Cho
25 years experience Psychiatry
Yes: They could definitely be side effects of Paxil. I would suggest that you report them immediately. The itching could be a sign of an allergic reaction. ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Michael Rothman
34 years experience Internal Medicine
Do not wait : Call your doctor right away. Do not take chances with symptoms of depression. This can be very dangerous.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month